MathSciNet Relay Station
MathSciNet bibliographic data
MR1212170 (94a:62064) 62G05 (62G30)
Stute, Winfried Almost sure representations of the product-limit estimator for truncated data. Ann. Statist. 21 (1993), no. 1, 146–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement